# SDR DL757010993

- Difficulty date: June 17, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 52,886 hours, 28,799 cycles
- Engine: Pwa PW2037
- Engine time: 44,221 hours, 22,782 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Part serial: 716448
- Condition: Lack Of Lube
- Location: Nr 1
- Part time: 44,221 hours, 22,782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE DFW-ATL, GOT A LOW OIL QTY EICAS MSG, LEFT ENGINE OIL QTY READ 0.  OIL PRESSURE MIN IN RED, CAPT PER POM SHUT ENGINE DOWN.  REPLACED ENGINE.
